# SDR ABXA030352

- Difficulty date: August 18, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,341 hours, 42,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9922042505AX
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT STRUT TO FRAME ATTACH BRACKET CRACKED AT STA. 275, BETWEEN LONGERON 24 LEFT AND 25 LEFT. REPLACED LEFT FLOOR SUPPORT STRAP TO FRAME ATTACH BRACKET IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-5.
